# SDR RJEF20181203001

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N524TA
- Make and model: Airbus A319-132
- Aircraft serial: 5280
- Aircraft time: 22,325 hours, 8,650 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Lt Fuel Cell
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXIING OF FLIGHT TP842 FROM CUZ TO LIM, THE AIRCRAFT RETURNED TO THE GATE DUE TO FUEL LEAK COMING FROM THE DRAIN VALVE OF THE LH FUEL TANK. ONCE AT THE GATE, MAINTENANCE PERSONNEL FOUND THE DRAIN VALVE OF THE LH FUEL TANK INNER CELL PARTIALLY OPEN, SO THEN, THEY FULLY CLOSED THE DRAIN VALVE AND PERFORMED OPERATIONAL TEST IN ACCORDANCE WITH AMM 12-32-28-281-804-A, VERIFIED THE VALVE WORKS NORMAL, THE FUEL LEAK STOPPED, AFTER THAT CORRECTIVE ACTION THE AIRCRAFT WAS RETURNED TO SERVICE.
